# SDR SWIA20241203916

- Difficulty date: September 16, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD DRAG ANGLE AT ROOT OF VERTICAL STAB. HAS POSSIBLE CRACK AT AFT SIDE IN RADIUS (MARKED).     (C-CHECK RO 11/30/2024)    REMOVED CRACKED DRAG ANGLE AND REPAIRED WITH FABRICATED REPAIR PARTS ON FWD DRAG ANGLE AT RH ROOT OF VERTICAL STAB REF REO 670-55-31-018 REV -A DATE: 2016-11-10 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
